I had sex with my boyfriend a week before ovulation day. We did use a condom but first he put it the wrong way, right after he put it, he took it off to flip it over. I insisted on cleaning it just in case it had semen or pre ejaculation because it obviously touched his tip and that was the side that was going to go inside me. I don’t know why I freaked out 2 days after that and decided to take the “day after” pill (Postinor 1) .I know that the sperm can survive up to 7 days inside us (depending on how viable are the conditions) and I freaked out. I guess I just did not trust so much on only cleaning the condom and due to the fact that I was close to the ovulating day I decided to take the pill. However, today (one week after taking the pill) I went to the bathroom and saw that I had been bleeding (very light bleeding with almost brownish color). And coincidentally, today is the day after my ovulation day. This is not the first time I take the pill. I took it a little more than a year ago and I did not bleed.
- I had sex on January 10
- On January 12 I took the pill
- On January 17 is my ovulation day
- On 18 (today) I started bleeding (6 days after taking the pill)
I know that light bleeding is a side effect of the pill. However, can I still be pregnant? I know that the pill can also alter how early or late I get my period but I was not supposed to get my period till January 31st.
I am really worried and I decided not to wait longer in writing you.
- Could I be pregnant????????
- I also know that light bleeding can be a sign of implantation. Could this be it? How early does that happen?
- By any chance could this be my period? (I do feel sorts of cramps but I think it’s mainly nerves)
- Is the bleeding really normal? What does this mean?
- Does the fact that today the day after my ovulation day just a coincidence? Or does this mean anything?
- I use an app to track my ovulation, period, ect… For how much days should I expect to continue bleeding? Should I track it?
Please answer as soon as possible. I am really freaking out. Thank you in advance for the time you take to analyze this.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.